首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
THE COMPLETELY MONOTONIC CHARACTER OF THE MITTAG-LEFFLER FUNCTION E-ALPHA(-X)
被引:228
作者
:
POLLARD, H
论文数:
0
引用数:
0
h-index:
0
POLLARD, H
机构
:
来源
:
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY
|
1948年
/ 54卷
/ 12期
关键词
:
D O I
:
10.1090/S0002-9904-1948-09132-7
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:1115 / 1116
页数:2
相关论文
共 2 条
[1]
BIERBERBACH L, 1931, LEHRBUCH FUNKTIONENT, V2, P273
[2]
THE REPRESENTATION OF E-X-LAMBDA AS A LAPLACE INTEGRAL
[J].
POLLARD, H
论文数:
0
引用数:
0
h-index:
0
POLLARD, H
.
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1946,
52
(10)
:908
-910
←
1
→
共 2 条
[1]
BIERBERBACH L, 1931, LEHRBUCH FUNKTIONENT, V2, P273
[2]
THE REPRESENTATION OF E-X-LAMBDA AS A LAPLACE INTEGRAL
[J].
POLLARD, H
论文数:
0
引用数:
0
h-index:
0
POLLARD, H
.
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1946,
52
(10)
:908
-910
←
1
→